# SDR UPS01437306

- Difficulty date: November 3, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Rh Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 BULKHEAD ONE EA BOLT HOLE NO.25 FOUND TWO CRACKS AT OUTER CHORD SPLICE FITTING FWD SURFACE APPROX 0.030" AT 4 O'CLOCK POSITION ( LOOKING FWD ) AND 0.030" APPROX THROUGH THICKNESS AT 10 O'CLOCK POSITON.     RH BS 1480 B/H SPLICE FTG BOLT HOLE #25 CRACK REMOVED. BUSHING INSTALLED IN OUTER CHORD SPLICE FTG HOLE NO.25 AS PER SB 747-53A2390 FIG 11 PLAN A BUSHING REPAIR RADIUS FILLER INSTALLED AS PER RS R53-43-34702. CWPC CONTROL SEQUENCE NO. RCBR017 058 ATTACHED. THIS REPAIR ACCOMPLISHED IAW EO B747-5310-15717-A.
